# SDR SWAA2014042827396

- Difficulty date: April 6, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,728 hours, 26,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 5971447
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 1 MOUNTING BRACKET BROKEN.  R & R LIGHT IAW MM.
